Alert archive / Kentucky / River Flood Advisories in 2021
River Flood Advisory 24, NWS Louisville, KY
NWS Louisville, KY issued this river flood advisory at Dec 6, 2021, 1:11 PM EST for Franklin County, Kentucky. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 6, 2021, 1:11 PM EST (18:11 UTC)
- Expired
- Dec 7, 2021, 9:00 PM EST
- In force
- 32 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Franklin County, KY
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elkhorn Creek at Peaks Mill (PKMK2). The gauge peaked at 10.12 ft at Dec 7, 2021, 6:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03289500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
562
WGUS83 KLMK 061811
FLSLMK
Flood Advisory
National Weather Service Louisville KY
111 PM EST Mon Dec 6 2021
...The National Weather Service in Louisville has issued a Flood
Advisory for the following rivers in Kentucky...
Elkhorn Creek Near Peaks Mill affecting Franklin County.
.Heavy rain from the past Sunday night and Monday morning will cause
the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means minor flooding is possible and rivers are
forecast to exceed bankfull. If you are in the advisory area remain
alert to possible flooding, or the possibility of the advisory being
upgraded to a warning.
Stay tuned to NOAA Weather Radio and your local media for the latest
information.
Additional information is available at www.weather.gov/lmk.
The next statement will be issued this evening.
&&
KYC073-070615-
/O.NEW.KLMK.FL.Y.0024.211206T1811Z-000000T0000Z/
/PKMK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
111 PM EST Mon Dec 6 2021
...FLOOD ADVISORY IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Elkhorn Creek Near Peaks Mill.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 10.0 feet, Stillhouse Hollow Road floods.
* ADDITIONAL DETAILS...
- At 12:15 PM EST Monday the stage was 6.6 feet.
- Forecast...The river is expected to rise to a crest of 9.5
feet just after midnight tonight.
- Action stage is 8.0 feet.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479
$$
MJ3 follow-up statements
810
WGUS83 KLMK 070256
FLSLMK
Flood Advisory
National Weather Service Louisville KY
956 PM EST Mon Dec 6 2021
...The Flood Advisory continues for the following rivers in
Kentucky...
Elkhorn Creek Near Peaks Mill affecting Franklin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means minor flooding is possible and rivers are
forecast to exceed bankfull. If you are in the advisory area remain
alert to possible flooding, or the possibility of the advisory being
upgraded to a warning.
Stay tuned to NOAA Weather Radio and your local media for the latest
information.
Additional information is available at www.weather.gov/lmk.
The next statement will be issued with future forecast updates.
&&
KYC073-071600-
/O.EXT.KLMK.FL.Y.0024.000000T0000Z-211208T1200Z/
/PKMK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 PM EST Mon Dec 6 2021
...FLOOD ADVISORY NOW IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Elkhorn Creek Near Peaks Mill.
* WHEN...Until Wednesday morning.
* IMPACTS...At 10.0 feet, Stillhouse Hollow Road floods.
At 11.0 feet, Schoolhouse Road floods.
* ADDITIONAL DETAILS...
- At 9:15 PM EST Monday the stage was 9.4 feet.
- Forecast...The river is expected to rise to a crest of 9.8
feet just after midnight tonight.
- Action stage is 8.0 feet.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479
$$
KDW589
WGUS83 KLMK 071528
FLSLMK
Flood Advisory
National Weather Service Louisville KY
1028 AM EST Tue Dec 7 2021
...The Flood Advisory is extended for the following rivers in
Kentucky...
Elkhorn Creek Near Peaks Mill affecting Franklin County.
.Recent heavy rain has caused the river to rise but is now slowly
falling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means minor flooding is possible and rivers are
forecast to exceed bankfull. If you are in the advisory area remain
alert to possible flooding, or the possibility of the advisory being
upgraded to a warning.
Stay tuned to NOAA Weather Radio and your local media for the latest
information.
Additional information is available at www.weather.gov/lmk.
The next statement will be issued this evening.
&&
KYC073-080330-
/O.EXT.KLMK.FL.Y.0024.000000T0000Z-000000T0000Z/
/PKMK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM EST Tue Dec 7 2021
...FLOOD ADVISORY NOW IN EFFECT FROM THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Elkhorn Creek Near Peaks Mill.
* WHEN...Until further notice.
* IMPACTS...At 10.0 feet, Stillhouse Hollow Road floods.
At 11.0 feet, Schoolhouse Road floods.
* ADDITIONAL DETAILS...
- At 9:15 AM EST Tuesday the stage was 9.4 feet.
- Forecast...The river is expected to fall below action stage
late tonight.
- Action stage is 8.0 feet.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479
$$
CG735 WGUS83 KLMK 080200 FLSLMK Flood Advisory National Weather Service Louisville KY 900 PM EST Tue Dec 7 2021 ...The Flood Advisory is cancelled for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting Franklin County. KYC073-080300- /O.CAN.KLMK.FL.Y.0024.000000T0000Z-211208T0200Z/ /PKMK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 900 PM EST Tue Dec 7 2021 ...FLOOD ADVISORY IS CANCELLED THIS EVENING... The Flood Advisory is cancelled for the Elkhorn Creek Near Peaks Mill. * ADDITIONAL DETAILS... - At 8:15 PM EST Tuesday the stage was 7.95 feet. - Forecast...The river is expected to continue falling. - http://www.weather.gov/safety/flood && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$ KDW
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood advisory went out at Dec 6, 12:35 PM EST, 36 minutes earlier.
Area forecast discussion, Dec 6, 12:35 PM EST, 36 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1235 PM EST Mon Dec 6 2021 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 735 AM EST Mon Dec 6 2021 Band of strong convection continues to push through central Kentucky this morning. The strongest portion of the line extends from just south of Richmond, KY southwestward to just east of Tompkinsville, KY. The storms are moving eastward at 45-55 MPH. The environment across the Lake Cumberland region remains strongly sheared with bulk wind shear AOA 50kts and we still have a just a sliver of MLCAPE down there. We expect these storms to continue eastward and will exit the LMK forecast area in the next 30-45 minutes. Torrential rainfall, gusty winds to 40-45 MPH, and frequent lightning will be the main threats with this activity. Back to the northwest, the surface cold front is slicing through the I-65 corridor currently. We're seeing a brief isallobaric response here with a small corridor of strong winds just behind the frontal boundary. Gusts up to 40 MPH will be possible right behind the front for about 15-25 minutes or so and then wind gusts will drop back into the 25-30 MPH range which should continue for the rest of the day. && .Forecast Update... Issued at 1045 AM EST Mon Dec 6 2021 Sfc cold front is now well east of the area, and the rain has also largely cleared our easternmost counties in the Bluegrass and Lake Cumberland regions. A number of counties in central Kentucky are still dealing with some water issues and road closures this morning. A somewhat narrow swath of 2-3 inches of rain fell roughly along and just south of the Bluegrass Pkwy. Flood Advisories have been issued for a handful of counties east of I-65 still experiencing flooding, despite the end of the rain. The rest of the day will feature breezy northwest winds and falling temperatures. Temperatures continue to fall through the 40s, with some 30s noted in the northwestern CWA. Wind gusts of 20-30 mph are expected through early afternoon, but sustained winds and wind gusts will gradually diminish this afternoon. It's a rather chilly, raw day after a stormy night. One positive is we continue to see more clearing approach and push across the I-65 corridor. Areas still under BKN/OVC stratus will enjoy more sunshine this afternoon. Issued at 500 AM EST Mon Dec 6 2021 Currently watching a resurgence in the QLCS intensity across western KY that is quickly approaching our SW CWA. Latest mesoanalysis shows a narrow axis of instability (100-500 J/KG of SB CAPE) that is likely responsible for this uptick, and have even seen some tornadic signatures across PAH's CWA. Will be watching this area closely over the next 1 to 2 hours as it approaches the Logan, Warren, Simpson county area. Also wanted to mention that we are seeing enough pockets of 40-50 mph winds associated with the QLCS across central KY, and even the Bluegrass region to continue SPS'ing as needed. The severe threat is still not zero, but near-surface stability should still be the main limiting factor for more of a severe gust threat. The third issue that is continuing to need attention is where the QLCS has hung up a bit more on a WSW to ENE axis across west central KY. We are getting some training over moderate to briefly heavy rates because of this, and some rainfall totals are starting to add up a bit. Can't rule out a Flood Advisory or two if this persists over the next 1 to 2 hours without dropping ESE. && .Short Term...(Today and tonight) Issued at 315 AM EST Mon Dec 6 2021 Convection has been struggling quite a bit over the past hour or two as virtually all instability has been lost, and the increased forcing hasn't been enough to offset the deficiency. As a result, not too impressed with severe chances from this point forward. Still can't completely rule out some of the higher momentum air aloft making it down to the surface with a stronger storm, but the threat is quite isolated at this point, and don't see that changing much through the remainder of the overnight. There is some indication that we could hold onto a thin instability axis into our SW CWA just ahead of the front and linearly forced line, but even so, reports of any notable wind over 40 MPH have been hard to come by. Will continue to monitor, but as things stand now don't anticipate a Watch or any additional warnings. So far, the rainfall has been held in check as well. We've had a few spots across central KY where 1 to 1.5" have already fallen, but with a little break between that and the main line, still think we'll be fine in the hydro department as long as the line remains progressive. Will continue monitor, but otherwise not changes to the ongoing QPF forecast of a general 1 to 2" for most spots. As far as the rest of the day goes, expect the bulk of the precipitation to be ending across our east between 12 and 15z as the cold front passes. Behind the front, we should clear out steadily, however temps will likely fall through the day under a good cool advection component. Winds will also be gusty out of the NW, with most peak values between 25 and 35 mph at times. Surface high pressure settles into the area tonight, with good radiational cooling conditions. This will allow for temps dropping into the low to mid 20s. .Long Term...(Tuesday through Sunday) Issued at 300 AM EST Mon Dec 6 2021 Tuesday and Wednesday... Tuesday will start off cold and dry with upper-level zonal flow and Canadian high pressure at the surface. High temperatures Tuesday afternoon will struggle to break the mid-30s as intruding cloud cover limits diurnal heating. Later in the day on Tuesday and into early Wednesday morning, a quick-hitting shortwave disturbance will descend from the northern Great Plains down into the Ohio Valley. With the antecedent cold conditions, any precipitation that falls Wednesday morning would likely be wintry as wet-bulb temperature profiles will be sub-freezing throughout the column. The main source of uncertainty with this system will be the amount of precipitation that we can squeeze out as forcing looks to be marginal and the sfc-800 mb layer will be quite dry. Isentropic analysis on the 295K surface shows modest amounts of cross-isobaric upglide with relatively high moisture available; however, this surface is located above the near-surface dry layer that will be a limiting factor on precipitation. For now, the best chance for a few snow showers will be east of I-65 and north of I-64, although impacts will be minimal. Temperatures Wednesday afternoon will warm into the 40s as things clear out, with another sub-freezing night expected Wednesday night as high pressure returns. Thursday through the Weekend... Thursday appears to be the transition day between the chillier weather in the early part of the week to the system which will impact the Ohio Valley late week into next weekend. Southerly flow near the surface will allow temperatures to rebound into the mid- and upper-50s Thursday afternoon. Late Thursday into Friday morning, some light precipitation (this time all liquid) could impact the region, although confidence is limited at this time. On Friday, temperatures will take another leap upward as deep southwesterly flow takes hold across the central United States. Highs on Friday will likely reach the upper 60s, with some lower 70s possible near the Tennessee border. As we head into next weekend, a deepening trough across the central Plains will help to intensify a Colorado surface low which will progress northeastward from the Oklahoma panhandle to central Ontario. The cold front associated with this area of low pressure will help to focus an area of heavy rainfall across the Tennessee and Ohio Valleys for the day on Saturday. This rainfall could cause some flooding problems as current guidance suggests 1-2" is possible on top of the rain from earlier this week. By Sunday, cooler and drier weather will return to the area as northwest flow settles in. && .Aviation...(18Z TAF Issuance) Issued at 1235 PM EST Mon Dec 6 2021 MVFR stratus continues to slowly scatter out across the eastern half of Kentucky. Initialized both BWG and LEX with VFR conditions for the remainder of the afternoon. BKN mid-level ceilings will also continue southeast across the Bluegrass Region this afternoon, so mostly cloudy skies will continue at LEX for 2-3 more hours. Breezy northwest winds will continue through sunset, but will slowly diminish with time. Gusts of 20-25 kts are possible. Tonight, winds diminish further as sfc high pressure builds in from the west. High pressure moves over southern IN Tuesday morning, so expect lighter and variable winds with slightly stronger northeast flow at BWG. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...MJ Update...BJS/EBW Short Term...BJS Long Term....CSG Aviation...EBW
Hazardous weather outlook, Dec 6, 3:52 AM EST, 9 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 352 AM EST Mon Dec 6 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-070900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 352 AM EST Mon Dec 6 2021 /252 AM CST Mon Dec 6 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Isolated instances of gusty winds over 40 mph will be possible through the early morning hours as widespread showers and storms move through the area ahead of a cold front. Later today, gusts out of the northwest will range between 25 and 35 mph. In addition to the gusty winds, locally heavy rainfall early this morning could lead to a few instances of nuisance flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is potential for minor snow accumulation late Tuesday night into Wednesday morning. Confidence remains low in amounts, but overall impacts are expected to be minimal. .SPOTTER INFORMATION STATEMENT... Spotters may be needed to report instances of heavy rain or gusty winds early this morning. BJS
In the hours before
Local storm report, Dec 6, 9:42 AM EST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM TSTM WND DMG 2 E OLMSTEAD 36.75N 86.97W
12/06/2021 LOGAN KY 911 CALL CENTER
DISPATCH REPORTED A TREE ACROSS OLD VOLNEY
RD. TIME APPROXIMATED FROM RADAR.
&&
RJSLocal storm report, Dec 6, 10:17 AM EST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1017 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 1 N LEBANON 37.58N 85.25W
12/06/2021 MARION KY 911 CALL CENTER
TREES AND WIRES DOWN ACROSS BOLDRICK AVE
NEAR WOODLAWN AVE. TIME APPROXIMATED FROM
RADAR.
&&
RJSLocal storm report, Dec 6, 10:22 AM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1022 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG 3 ENE LEBANON 37.58N 85.21W
12/06/2021 MARION KY 911 CALL CENTER
TREE PARTIALLY BLOCKING ROAD AT SHORT LINE
PIKE NEAR 68E. TIME ESTIMATED FROM RADAR.
ALSO REPORTED A TREE ACROSS THE ROAD AT HOOD
LANE OFF FAIRGROUNDS ROAD...SIMILAR TIME.
&&
RJSLocal storm report, Dec 6, 10:27 AM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1027 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD GRAVEL SWITCH 37.58N 85.05W
12/06/2021 MARION KY 911 CALL CENTER
DISPATCHERS REPORTED EARLIER THAT WATER WAS
ACROSS A GOOD PORTION OF THE ROAD AT HIGHWAY
243. ALSO A REPORT OF WATER AT INTERSECTION
OF HARDIN AND CHANDLER AND IN HAMILTON
HEIGHTS IN LEBANON, NEAR HARDIN CREEK.
&&
RJSLocal storm report, Dec 6, 11:06 AM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD 1 NNW DANVILLE 37.66N 84.78W
12/06/2021 BOYLE KY 911 CALL CENTER
DISPATCHER REPORTED HIGH WATER AT MAPLE AVE
AT THE RAILROAD UNDERPASS. ALSO ON E MAIN ST
NEAR STANFORD RD.
0139 AM TSTM WND DMG 4 ENE DANVILLE 37.67N 84.71W
12/06/2021 BOYLE KY 911 CALL CENTER
TREES DOWN. TIME ESTIMATED FROM RADAR.
0139 AM TSTM WND DMG 2 WNW JUNCTION CITY 37.60N 84.82W
12/06/2021 BOYLE KY 911 CALL CENTER
TREES DOWN ON YATES ROAD OFF HWY 300. TIME
ESTIMATED FROM RADAR. DISPATCHER ALSO
REPORTED HIGH WATER THERE.
0136 AM TSTM WND DMG 1 NNW DANVILLE 37.65N 84.78W
12/06/2021 BOYLE KY 911 CALL CENTER
TREE DOWN NEAR INTERSECTION OF HIGH STREET
AND FIFTH STREET. TIME ESTIMATED FROM RADAR.
0127 AM TSTM WND DMG 1 W PARKSVILLE 37.60N 84.91W
12/06/2021 BOYLE KY 911 CALL CENTER
TREES DOWN ON TANK POND ROAD. TIME
APPROXIMATED FROM RADAR.
&&Local storm report, Dec 6, 11:34 AM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 3 E PREACHERSVILLE 37.54N 84.50W
12/06/2021 GARRARD KY 911 CALL CENTER
TREES DOWN AT FALL LICK RD AND DRAKES CREEK
RD. TIME ESTIMATED FROM RADAR.
0621 AM TSTM WND DMG 1 E LANCASTER 37.62N 84.56W
12/06/2021 GARRARD KY 911 CALL CENTER
TREES DOWN ON WESLEY RD. AREA HAD THREE
ROUNDS OF STORMS FROM 1 TO 7 AM. ESTIMATED
THE LAST WAVE CAUSED THIS DAMAGE.
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 7:42 PM EST | Special Weather Statement | LMK | Barren | 18 min |
| Dec 5, 7:45 PM EST | Special Weather Statement | LMK | Edmonson | 15 min |
| Dec 5, 8:16 PM EST | Special Weather Statement | LMK | Hart | 29 min |
| Dec 5, 8:57 PM EST | Special Weather Statement | LMK | Green | 33 min |
| Dec 5, 9:30 PM EST | Special Weather Statement | LMK | Green, Taylor | 30 min |
| Dec 5, 10:26 PM EST | Special Weather Statement | LMK | Butler, Grayson | 34 min |
| Dec 5, 11:06 PM EST | Special Weather Statement | LMK | Edmonson, Grayson, Hart, Larue | 54 min |
| Dec 6, 1:04 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Marion | 26 min |
| Dec 6, 1:36 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Garrard | 24 min |
| Dec 6, 2:02 AM EST | Special Weather Statement | LMK | Hancock | 28 min |
| Dec 6, 3:30 AM EST | Special Weather Statement | LMK | Henry, Shelby | 30 min |
| Dec 6, 4:18 AM EST | Special Weather Statement | LMK | Fayette, Scott, Woodford | 27 min |
| Dec 6, 4:27 AM EST | Special Weather Statement | LMK | Hart, Larue | 33 min |
| Dec 6, 4:48 AM EST | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Nicholas | 42 min |
| Dec 6, 4:59 AM EST | Special Weather Statement | LMK | Marion | 31 min |
| Dec 6, 5:13 AM EST | Special Weather Statement | LMK | Jessamine, Mercer | 32 min |
| Dec 6, 5:43 AM EST | Tornado Warning | LMK | Logan | 17 min |
| Dec 6, 5:47 AM EST | Tornado Warning | LMK | Logan | 28 min |
| Dec 6, 6:04 AM EST | Special Weather Statement | LMK | Simpson | 26 min |
| Dec 6, 6:15 AM EST | Special Weather Statement | LMK | Warren | 30 min |
| Dec 6, 7:21 AM EST | Special Weather Statement | LMK | Cumberland | 24 min |
| Dec 6, 7:23 AM EST | Special Weather Statement | LMK | Clinton | 37 min |
| Dec 6, 7:46 AM EST | Special Weather Statement | LMK | Clinton | 14 min |
| Dec 6, 8:42 AM EST | Areal Flood Advisory | LMK | Taylor | 3 hr |
| Dec 6, 10:36 AM EST | Areal Flood Advisory | LMK | Boyle, Garrard, Marion | 3 hr |
| Dec 6, 11:54 AM EST | River Flood Warning | LMK | Bourbon | 23 hr |
Nearby
River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.